# SDR 96ZZZX3429

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 505212223
- Condition: Mislabeled
- Location: Flap
- Component: Beech
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ACTUATOR WAS OVERHAULED AS A 50-521222-3, BUT WAS LABELED AS A 101-521016-2.
